VOL. 48 · NO. 4 | 2018
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 48 (4), (2018)
No abstract available
Articles
Bashir Ahmad, Sotiris K. Ntouyas
Rocky Mountain J. Math. 48 (4), 1043-1068, (2018) DOI: 10.1216/RMJ-2018-48-4-1043
KEYWORDS: Hadamard fractional integral, Hadamard fractional derivative, fractional differential inclusions, nonlocal conditions, existence, ‎fixed point theorems, 34A08, 34A12, 34A60, 34B15
John Clifford, Michael Lachance
Rocky Mountain J. Math. 48 (4), 1069-1076, (2018) DOI: 10.1216/RMJ-2018-48-4-1069
KEYWORDS: Inscribed ellipse, Marden's theorem, 51E10
Leandro M. Del Pezzo, Julio D. Rossi
Rocky Mountain J. Math. 48 (4), 1077-1104, (2018) DOI: 10.1216/RMJ-2018-48-4-1077
KEYWORDS: eigenvalue problems, fractional operators, $p$-Laplacian, 35P30, 35R11, 45G05, 47G20
Yanqiao Ding, Jianxun Hu
Rocky Mountain J. Math. 48 (4), 1105-1144, (2018) DOI: 10.1216/RMJ-2018-48-4-1105
KEYWORDS: Real symplectic blow-up, Welschinger invariants, blow-up formula, real enumerative geometry, 53D45, 14N05, 14N10, 14N35, 14P25
Abdeljabbar Ghanmi
Rocky Mountain J. Math. 48 (4), 1145-1158, (2018) DOI: 10.1216/RMJ-2018-48-4-1145
KEYWORDS: nontrivial solution, Kirchhoff-type problems, variational method, 35J35, 35J50, 35J60
Mitu Gupta, B.S. Komal
Rocky Mountain J. Math. 48 (4), 1159-1169, (2018) DOI: 10.1216/RMJ-2018-48-4-1159
KEYWORDS: Weighted composition operator, multiplication operator, normal operator, numerical range, spectrum, Orbit, 47B37, 47A12
Hossein Javanshiri, Rasoul Nasr-Isfahani
Rocky Mountain J. Math. 48 (4), 1171-1189, (2018) DOI: 10.1216/RMJ-2018-48-4-1171
KEYWORDS: measure algebra, generalized functions vanishing at infinity, introverted subspace, topological invariant mean, completely continuous element, 43A10, 43A15, 43A20, 47B07
Paolo Leonetti, Carlo Sanna
Rocky Mountain J. Math. 48 (4), 1191-1199, (2018) DOI: 10.1216/RMJ-2018-48-4-1191
KEYWORDS: Fibonacci numbers, rank of appearance, greatest common divisor, natural density, 11B39, 11A05, 11N25
Jingliang Lv, Ke Wang
Rocky Mountain J. Math. 48 (4), 1201-1218, (2018) DOI: 10.1216/RMJ-2018-48-4-1201
KEYWORDS: Predator-prey, Markov chains, Comparison theorem, optimal harvest policy, Markovian switching, 60H10, 60H20
Alireza Majidi, Maryam Amyari
Rocky Mountain J. Math. 48 (4), 1219-1229, (2018) DOI: 10.1216/RMJ-2018-48-4-1219
KEYWORDS: $C^*$-algebra, Hilbert $C^*$-module, preserving linear map, quasi-isometry, 46L05, 46L08
Paul D. Mitchener
Rocky Mountain J. Math. 48 (4), 1231-1253, (2018) DOI: 10.1216/RMJ-2018-48-4-1231
KEYWORDS: semigroups, $C^\ast $-algebras, $K$-theory, coarse geometry, 19K56
Francesco Pediconi
Rocky Mountain J. Math. 48 (4), 1255-1290, (2018) DOI: 10.1216/RMJ-2018-48-4-1255
KEYWORDS: Dirac operator, non-Kähler Hermitian manifolds, Chern connection, 53C27, 53C55
Wei Shi, Kai Liu
Rocky Mountain J. Math. 48 (4), 1291-1306, (2018) DOI: 10.1216/RMJ-2018-48-4-1291
KEYWORDS: wave equations, $x$-dependent coefficients, resonance, unique existence, high-dimensional, 35B10, 35L05, 35L70
Qingyun Wang
Rocky Mountain J. Math. 48 (4), 1307-1344, (2018) DOI: 10.1216/RMJ-2018-48-4-1307
KEYWORDS: tracial Rokhlin property, ‎amenable group, $C^*$-algebra, 46L55
Zhi-Gang Wang, Zhi-Hong Liu, Antti Rasila, Yong Sun
Rocky Mountain J. Math. 48 (4), 1345-1358, (2018) DOI: 10.1216/RMJ-2018-48-4-1345
KEYWORDS: Planar harmonic mapping, univalent harmonic mapping, close-to-convex harmonic mapping, 30C55, 58E20
Inhyeop Yi
Rocky Mountain J. Math. 48 (4), 1359-1384, (2018) DOI: 10.1216/RMJ-2018-48-4-1359
KEYWORDS: self-similar graph action, limit dynamical system, limit solenoid, positively expansive map, Smale space, 37D20, 46L05, 46L55
Back to Top